# SDR TRBA2008117

- Difficulty date: December 22, 2008
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 29,375 hours, 27,813 cycles
- Engine: Pwa PW127
- Engine time: 22,967 hours, 23,836 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 311605006
- Part serial: AA6753
- Condition: Open
- Location: Rt Engine
- Part time: 22,967 hours, 23,836 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE ELECTRICAL CIRCUIT TO THE TORQUE PROBE NR 2 FROM THE EEC, USING A PORTATIVE OHM METER, WAS VERIFIED.  THE CIRCUIT TORQUE NR 1 AND THE TORQUE SENSOR TEMP COMPENSATOR CIRCUIT WERE FOUND WITHIN THE MAINTENANCE MANUAL LIMITS.  HOWEVER, BOTH CIRCUITS WERE SHOWING OPEN VALUE WHEN THE CONNECTOR AT THE TORQUE PROBE (P7) WAS MOVED BY HAND.  THE MOVEMENT WAS IN THE UP AND DOWN DIRECTION.  SIDE MOVEMENT WAS NOT CAUSING OPEN CIRCUITS.  THE WIRING HARNESS WAS DISCONNECTED AT THE TORQUE PROBE NR 2 CONNECTION (P7) AND VISUAL EXAMINATION OF THE CONNECTION REVEALED SCALE/OXIDIZED MATERIAL DEPOSIT ON THE PINS AND RECEPTACLES.  THE HARNESS WAS RE-CONNECTED AND THE CIRCUIT SHOWED AGAIN AN OPEN CIRCUIT ONLY WHEN THE CONNECTION IS MOVED.  THE RGB RIGHT FRONT COVER WAS REMOVED AND THE EXAMINATION OF THE TORQUE SHAFT REFERENCE TUBE WELD AREA REVEALED NO DISTRESS.  THE WIRING HARNESS AND THE PROBE WAS SENT TO PLANT NR 2 FOR INVESTIGATION.  MAJOR PART AFFECTED (PRIMARY DISTRESS) P/N: 3116050-06 S/N: AA6753 DESCRIPTION, WIRING HARNESS.  CONDITION: OPEN CIRCUIT.
